# SDR DALA2018110706537

- Difficulty date: November 7, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 62,855 hours, 26,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 692, L/P 5357858) 2L EXIT DOOR LIGHT COVER FELL OFF/LOOSE. REINSTALLED AND SECURED 2L EXIT DOOR LIGHT COVER AS PER B757-200 AMM 33-51.
